So me and my husband had a sex for the first time we used condom for the first day and I took Plan B after 4 hours ,second day morning we avoid using condom he barely ejaculate but he pull it off he was having a hard time to ejaculate we don’t know why ... and I took Plan B again but afternoon now my period should come in 2 days and I’m worried ..Will twice dosage of Plan B will mess up my period? Is any changes of me getting pregnant?
Plan B is a huge dose of artificial hormone for your body to deal with. There are no studies done on the long term effects of frequent use.
In the short term, your period could be late, or you may bleed more than normal, or may get spotting. You can get any symptoms that you'd possibly get with a period or pregnancy. 1 dose can do this, so 2 doses in the same cycle could give more intense symptoms.
Plan B is not as effective as regular hormonal birth control. It's simply worth a try in an emergency. If you're already ovulating then it can't do its job, which is to delay ovulation until the sperm leaves your body. In that case you'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120hrs of the unprotected sex.
If you don't know when ovulation occurs, it tends to be around 2 weeks after the start of your period.
Day 1 of your period is the first day of your menstrual cycle. If you have regular periods.
Ovulation tends to happen around days 12-17. Those are the days when Plan B is unlikely to have time to delay your ovulation. As a rough guide.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2014 • 1 answer
Posted 10 Dec 2014 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 10 May 2017 • 2 answers
Posted 16 days ago • 2 answers